# SDR USAASB96229

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Rolled Under
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 489 - AFTER TAKEOFF, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT DUE TO MAIN ENTRY DOOR SEAL BEING PARTIALLY ROLLED UNDER.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED MAIN ENTRY DOOR SEAL AND FOUND THE SEAL PARTIALLY ROLLED UNDER.  OPERATED DOOR FOR PROPER SEAL, DOOR CHECKED NORMAL.  (M)
